# SDR CAL950472

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Failed
- Location: Heat Exchanger
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 1781 - GSO - THE CABIN BEGAN TO FILL WITH SMOKE DURING TAXI OUT FOR DEPARTURE.  THE AIRCRAFT BEGAN A RETURN TO THE GATE AND WAS ACCOMPANIED BY EMERGENCY VEHICLES AS A PRECAUTIONARY MEASURE.  NO EVIDENCE OF FIRE WAS OBSERVED.  THE PASSENGERS WERE DEPLANED AT THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND OIL IN THE RIGHT WATER SEPARATOR BAG AND THE REAR SEAL ON SECONDARY HEAT EXCHANGER PROTRUDING.  THE HEAT EXCHANGER SEAL WAS REINSTALLED AND BOTH THE LEFT AND RIGHT WATER SEPARATOR BAGS WERE REMOVED AND REPLACED.  (M)
